On the question of admissibility of certain pairs of spaces for linear operators and Volterra equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 684-692
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a18,
author = {V. F. Pulyaev and Z. B. Tsalyuk},
title = {On the question of admissibility of certain pairs of spaces for linear operators and {Volterra} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {684--692},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a18/}
}
TY - JOUR AU - V. F. Pulyaev AU - Z. B. Tsalyuk TI - On the question of admissibility of certain pairs of spaces for linear operators and Volterra equations JO - Differencialʹnye uravneniâ PY - 1983 SP - 684 EP - 692 VL - 19 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_4_a18/ LA - ru ID - DE_1983_19_4_a18 ER -
V. F. Pulyaev; Z. B. Tsalyuk. On the question of admissibility of certain pairs of spaces for linear operators and Volterra equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 684-692. http://geodesic.mathdoc.fr/item/DE_1983_19_4_a18/